The factorization method for inverse elastic scattering from periodic structures

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Hu, G; Lu, Y; Zhang, B

Published Date

  • November 1, 2013

Published In

Volume / Issue

  • 29 / 11

Start / End Page

  • 115005 - 115005

Published By

Electronic International Standard Serial Number (EISSN)

  • 1361-6420

International Standard Serial Number (ISSN)

  • 0266-5611

Digital Object Identifier (DOI)

  • 10.1088/0266-5611/29/11/115005